# SDR USAASB00035

- Difficulty date: February 8, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N235US
- Make and model: Boeing 737201
- Aircraft serial: 22275
- System (JASC): 2420 · AC Generation System
- Part: Harness
- Part number: 6130200003
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: O

## Discrepancy

DTW - FLT 517 - INBOUND TO DTW FROM CLT, THE NR 1 GENERATOR BUS OFF LIGHT ILLUMINATED WITH LOSS OF ASSOCIATED SYSTEMS.  THE AIRCRAFTS APU WAS ON MEL FOR NOT BEING ABLE TO START.  THIS RESULTED IN THE AIRCRAFT BEING REDUCED TO ONE POWER SOURCE AVAILABLE.  CAPT DECLARED AN EMERGENCY AND MADE A STANDARD APPROACH.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE CSD LOW ON OIL.  SERVICED CSD TO FULL.  ALSO, FOUND A CHAFED WIRE ON THE NR 1 ENGINE GENERATOR HARNESS. REMOVED AND REPLACED NR 1 ENGINE GENERATOR HARNESS.  RAN ENGINE.  OPERATIONAL CHECK GOOD.  NO LEAKS NOTED.  THE MEL ON APU WAS CLEARED BY REMOVING AND REPLACING THE APU IGNITION UNIT (P/ 10-381750-14).  APU OPS CHECK GOOD.  (M)
